# SDR DALA2025052003892

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 75,859 hours, 28,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0965735) AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS CORROSION ON LOWER SURFACE AT FORWARD AND AFT EDGES. FABRICATED NEW PANEL 140 CF. IAW BOEING 737-800 SRM 51-40-05 AND DRW# 453A2610. ALODINED AND PRIMED BOTTOM OF PANEL IAW BOIENG 737-800 SRM 51-20-01.
